Let [Formula: see text] be an odd positive integer and [Formula: see text] be the [Formula: see text]-periodic derived category of a finitary hereditary Abelian category [Formula: see text]. In this note, we prove that there is an embedding of algebras from the derived Hall algebra of [Formula: see text] defined by Xu–Chen [Hall algebras of odd periodic triangulated categories, Algebr. Represent. Theory 16(3) (2013) 673–687] to the extended derived Hall algebra of [Formula: see text] defined in [H. Zhang, Periodic derived Hall algebras of hereditary Abelian categories, preprint (2023), arXiv:2303.02912v2]. This homomorphism is given on basis elements, rather than just on generating elements.
No takes yet. Share an insight, caveat, or question.
Zhang et al. (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: